# SDR NACA2024100700002

- Difficulty date: October 7, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,053 hours, 21,047 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disengaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG IDG DISCONNECTED, KORRY SWITCH LIGHT INOP/R GENERATOR DRIVE LIGHT INOP.  REMOVED AND REPLACED RH INTEGRATED DRIVE GENERATOR PER B767 AMM 24-11-01 OPS CHECK GOOD.
